Translator Disclaimer
1 February 2011 The fundamental lemma of Jacquet and Rallis
Julia Gordon, Zhiwei Yun
Author Affiliations +
Duke Math. J. 156(2): 167-227 (1 February 2011). DOI: 10.1215/00127094-2010-210

Abstract

We prove both the group version and the Lie algebra version of the fundamental lemma appearing in a relative trace formula of Jacquet and Rallis in the function field case when the characteristic is greater than the rank of the relevant groups. In the appendix by Gordon, our results are transferred to the p-adic field case, for sufficiently large p.

Citation

Download Citation

Julia Gordon. Zhiwei Yun. "The fundamental lemma of Jacquet and Rallis." Duke Math. J. 156 (2) 167 - 227, 1 February 2011. https://doi.org/10.1215/00127094-2010-210

Information

Published: 1 February 2011
First available in Project Euclid: 2 February 2011

zbMATH: 1211.14039
MathSciNet: MR2769216
Digital Object Identifier: 10.1215/00127094-2010-210

Subjects:
Primary: 14H60, 22E35
Secondary: 14F20

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
61 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.156 • No. 2 • 1 February 2011
Back to Top